MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DUALOK LOCALIZATION WIRE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. DUALOK LOCALIZATION WIRE; BIOPSY INSTRUMENT
Catalog Number LW0107
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 12/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device allegedly had labelling problem, as the label has the right indication but the rest of the packaging had different product description.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and it was reviewed.In that provided photo, three product labels were shown; in that product labeling the mentioned lot and catalogue details were matches with tw details & also it is belongs to dualok localization wire but the product packaging information states the magnum biopsy needle information.Based on the photo review, the reported failure can be confirmed.Therefore, the investigation is confirmed for the reported device markings / labelling problem issue as the product packaging information states the magnum needle and the label information states the dualok localization wire in the provided photo for review.A definitive root cause for the alleged device markings / labelling problem issue is determined to be manufacturing related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) found that the product labeling was inadequate.By comparing the received label sticker against document "(b)(4)" (rev.3), it was noted that everything mentioned in the product label sticker was verified and it matched with the document.By comparing the received pouch against document "(b)(4)" (rev.2), it was noted that the product name, copyright information and pk number which was mentioned in the pouch was incorrect.The information which was mentioned in the received pouch was belongs to the magnum biopsy device (as the product was dualok localization wire).H10: d4 (expiration date: 12/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DUALOK LOCALIZATION WIRE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18709290
Report Number2020394-2024-00206
Device Sequence Number8331866
Product Code GDF
UDI-Device Identifier00801741079757
UDI-Public(01)00801741079757
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLW0107
Device Lot NumberREHN3500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown